Dizziness After Taking Cetirizine Medicine?

Illustration of Dizziness After Taking Cetirizine Medicine?
Illustration: Dizziness After Taking Cetirizine Medicine? post.medicalnewstoday.com

Morning, I’m Bella, 19 years old. I want to ask, why after taking the drug livron, ambroxol hcl, cetirizine hydrochloride, cefadroxil monohydrate, and my head paracetamol so dizzy? Please answer, thank you

1 Answer:

Good morning Bella, thanks for asking at HealthReplies.com. Dizziness is one of the side effects of these drugs, one of which is cetirizine, so it's no wonder you can experience dizziness after taking it. Regarding this, there are some things that you should pay attention to.


First is whether the dizziness is disturbing. Each drug generally has side effects, but not all side effects are annoying. If it doesn't interfere, it's okay to continue taking the medicine, because the main effects are more sought after than the side effects. Do not let because it prioritizes side effects that are actually not too disturbing, you just don't get optimal treatment. But if the side effects are very annoying, you can consult your doctor to change the medicine. So again, re-assess your symptoms and decide whether it is disturbing enough to have to change the medication or not.


Second, even if you feel dizzy and dizzy appearing after taking medicine, not necessarily the two are related. Because there can be two conditions that occur together. For example, you are in a working condition in front of a laptop for 5 hours, then you take medicine, then you are dizzy. It could be precisely the dizziness arises because your eyes are tired, which happens to be close to the time you are tired of taking the drug.


Third, it could be that the dizziness arises not because of the medication, but rather a continuation of the disease that is the main reason you take the medicine. For example, if you are coughing a cold, or have an infection or inflammation in your airway, this can be a headache. So it's not because of the medicine, but because of the disease.


So if you are not sure whether this is a side effect of a drug or something else, our advice is better observe it for the next 1-2 days. If during this time you continue to be dizzy, go back to your doctor for further tests and change the medicine if necessary. But if it improves then there is nothing to worry about, adequate rest, avoid exposure to cigarette smoke and pollution, meet the nutritional needs, and multiply the consumption of water. So, hopefully answering your question.

: by

Related Question

Medication To Deal With Dry Cough And Itching?

Medication To Deal With Dry Cough And Itching?

(1 year ago)

Good night, I want to ask, I have been coughing for almost a month and it feels really itchy from my throat, but the cough is not frequent if in the morning or night I can’t ...

The Right Labia Minora Are Black And Painful During Intercourse?

The Right Labia Minora Are Black And Painful During Intercourse?

(9 months ago)

Good morning doctor. Anyone doctor, please help me. I am 24 years old. I have been married for 9 months. My husband and I are not experienced in sex. We started trying to have sex,...

Damaged Eye Nerves?

Damaged Eye Nerves?

(11 months ago)

Hello doctor, yesterday my aunt went to the eye hospital in Surabaya because her vision was blurry, not minus, she wasn’t responsive to seeing things. The ophthalmologist sai...

Leave a Reply

Your email address will not be published. Required fields are marked *